Article citationsMore >>

G. Da Prato and J. Zabczyk. Ergodicity for In.nite Dimensional Systems, volume 229 of London Mathematical Society Lecture Note Series. Cambridge University Press, Cambridge, (1996).

has been cited by the following article:

Article

Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition

1Department of Mathematics, Faculty of Science, Mansoura University, Egypt


International Journal of Partial Differential Equations and Applications. 2015, Vol. 3 No. 1, 20-24
DOI: 10.12691/ijpdea-3-1-4
Copyright © 2015 Science and Education Publishing

Cite this paper:
A. H. EL_Bassiouny, W. W. Mohammed, F. Eskander. Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition. International Journal of Partial Differential Equations and Applications. 2015; 3(1):20-24. doi: 10.12691/ijpdea-3-1-4.

Correspondence to: A.  H. EL_Bassiouny, Department of Mathematics, Faculty of Science, Mansoura University, Egypt. Email: el_bassiouny@mans.edu.eg

Abstract

In this paper we approximate the solution of a parabolic nonlinear stochastic partial differential equation (SPDE) with cubic nonlinearity and with random Neumann boundary condition via a stochastic ordinary differential equation (SODE) which is a stochastic amplitude equation near a change of stability.

Keywords